# SDR ASAA2014072808704

- Difficulty date: July 28, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 2,949 hours, 948 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT- FMC DISAGREE  LIGHT CAME ON.  ACFT GROUNDED.  RAN QRH CHECK LIST AND THIS CLEARED THE PROBLEM.
